# SDR 5APR577Y38

- Difficulty date: May 25, 2010
- Submitted: June 2, 2010
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N729AF
- Make and model: Pilats PC1247
- Aircraft serial: 729
- Aircraft time: 2,947 hours, 2,650 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,947 hours, 2,650 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Part number: 5553012038
- Part serial: 630
- Condition: Cracked
- Location: Vertical Stab
- Part time: 2,947 hours, 2,650 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, DISCOVERED A 46MM LONG CRACK IN THE SKIN ON THE RT SIDE OF THE VERTICAL STABILIZER. THE CRACK IS ROUGHLY 55MM FROM THE TOP OF THE SKIN AND 250MM FWD OF THE REAR END OF THE SKIN. SUBMITTED A DEFECT REPORT TO THE MFG AND RECEIVED AN EASA APPROVED REPAIR MEMO TO REMOVE THE SECTION OF CRACKED SKIN AND INSTALL A DOUBLERS.
